# SDR UPS03840975

- Difficulty date: July 11, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5610 · Flight Compartment Windows
- Part: Hinge Pin
- Condition: Out Of Adjust
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT,  F/O'S COCKPIT WINDOW WILL NOT OPEN PROPERLY.  *SUPPLEMENTAL MRR*  T/S TO AFT WINDOW HINGE PIN OUT OF PLACE.  REINSTALLED AFT HINGE PIN.  PERFORMED ADJ, TEST ALL CKS GOOD.
